# SDR COEA2019042510805

- Difficulty date: March 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53070204265
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 100088 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FRAME 13, JOINT STRINGER 17R. CORRECTIVE ACTION: REPLACED JOINT STRINGER WITH NEW.
